# SDR AU510001452

- Difficulty date: June 6, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Piper PA-31-350
- Engine: Lyc TIO540J2BD
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Link
- Part number: 4033600
- Condition: Cracked
- Location: Mlg
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) NOSE LANDING GEAR LINK ASSEMBLY CRACKED IN LUG AREA. FOUND DURING INSPECTION IAW PIPER SL 1088. (AD/SB DESC: PIPER SL1088 ) (OTHER CAUSE: HIGH HOURS ) (CASA# 510001452)
